# SDR USAA991109

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 160
- Part time: 48,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND .50 INCH LONG CRACK AT FRAME ATTACH POINT AT STA 160.  INSTALLED SPLICES PER SRM 53-02 FIG 18.  (X)
